# SDR MALA975507

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 36058
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2902 - AFTER LIFT OFF, EXPERIENCED A STICK SHAKER CONTINUOUSLY SHAKING, SPEED INDICATOR ON ADI WAS STUCK ON LOW SIDE.  RETURNED TO DTW.  MAINTENANCE REPLACED NR 1 LIFT TRANSDUCER AND COMPUTER AND REPAIRED CHAFED WIRE.  ALL CHECKS GOOD.  (X)
